MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10560
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 1/6/2023 reporting hair in paper towel.A supplier corrective action request (scar) was issued to the paper towel supplier (b)(4).The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hair in paper towel.
 
Additional Manufacturer Narrative
A complaint was received on 1/6/2023 reporting hair in paper towel.The sample was returned to deroyal for evaluation and only the lot number was provided to o&m halyard, inc.A supplier corrective action request (scar) was issued to the paper towel supplier o&m halyard, inc.The true root cause was unable to be determined by the supplier o&m halyard, inc.A review of the device history record was performed and confirmed that the lot was manufactured according to specifications.The following corrective and preventive actions have been taken by drape supplier o&m halyard, inc.Perform mid-year annually quality reinforcement on ja-08365 for good manufacturing practices.Notification of this reported incident was sent to the manufacturing area to bring awareness of the issue reported.Complaint data is continuously monitored to identify upward trends associated with the reported incident.Production records were reviewed, and no issues were found.An inventory check of the paper towel was made by deroyal, a total of (b)(4) of the 1180883 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC LAPAROTOMY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key16131100
Report Number3005011024-2023-00002
Device Sequence Number18023610
Product Code LRO
UDI-Device Identifier00749756363778
UDI-Public00749756363778
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10560
Device Catalogue Number89-10560
Device Lot Number58178127
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown